The weak lower density condition and uniform rectifiability
Keywords:
Uniform rectifiability, uniform measuresAbstract
We show that an Ahlfors
This is a quantitative version of the classical result that for a metric space
How to Cite
Azzam, J., & Hyde, M. (2022). The weak lower density condition and uniform rectifiability. Annales Fennici Mathematici, 47(2), 791–819. https://doi.org/10.54330/afm.119478
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.